• KSII Transactions on Internet and Information Systems
    Monthly Online Journal (eISSN: 1976-7277)

An Efficient Somewhat HE scheme over Integers and Its Variation


Abstract

In 2010, Dijk et al. demonstrated a simple somewhat homomorphic encryption (HE) scheme over the integers of which this simplicity came at the cost of a public key size in _(λ10). Although in 2011 Coron et al. reduced the public key size to _(λ7), it is still too large for practical applications, especially for the cloud computing. In this paper, we propose a new form of somewhat HE scheme to reduce further the public key size and a variation of the scheme to optimize the ciphertext size. First of all, we propose a new somewhat HE scheme which is built on the hardness of the approximate greatest common divisor (GCD) problem of two integers, where the public key size in the scheme is reduced to _(λ3). Furthermore, we can reduce the length of the ciphertext of the new somewhat HE scheme by applying the modular reduction technique. Additionally, we give simulation results for evaluating ability of the proposed scheme.


Statistics

Show / Hide Statistics

Statistics (Cumulative Counts from December 1st, 2015)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.


Cite this article

[IEEE Style]
Haomiao Yang, Hyunsung Kim, Hongwei Li, Eunjun Yoon, Xiaofen Wang and Xuefeng Ding, "An Efficient Somewhat HE scheme over Integers and Its Variation," KSII Transactions on Internet and Information Systems, vol. 7, no. 10, pp. 2497-2513, 2013. DOI: 10.3837/tiis.2013.10.010

[ACM Style]
Yang, H., Kim, H., Li, H., Yoon, E., Wang, X., and Ding, X. 2013. An Efficient Somewhat HE scheme over Integers and Its Variation. KSII Transactions on Internet and Information Systems, 7, 10, (2013), 2497-2513. DOI: 10.3837/tiis.2013.10.010